Does Synthroid cause Metallic Taste?

Last Update May 27, 2016
#287 in Synthroid discussions - 46 posts discuss Metallic Taste with Synthroid. Metallic Taste is #287 concern in Synthroid discussions.
About Synthroid
Synthroid (generic name: levothyroxine) is a medication that imitates the hormones usually secreted by the thyroid. It is used in people whose thyroid, for one reason or another, d...
Read more
Synthroid is a thyroid medication.
Uses: Synthroid is prescribed for Hypothyroidism, Hyperthyroidism, Hashimoto's Disease and Thyroid Problems and is mostly mentioned together with these indications. Read More
Satisfaction Score
?
2.8
5 1 182601
Moderately Satisfied
based on 182,601 conversations around the web
Back to all concerns

Does Synthroid cause Metallic Taste?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 46 discussions
?
I tend to be fairly impatient and that is why I've been ...
| healthboards.com
"I tend to be fairly impatient and that is why I've been bumping my Synthroid dose on my own between doc visits. On the 75mcg that I'm currently taking, I don't feel all that different from when I was... "
May 12, 2015
im 50 also (11/18/64) and I've got this talcum powder/metallic taste in my mouth today. It's soooo weird. The doc reduced my Synthroid from 150 to 100 last week. And I have seen and felt other changes to my body too. One is that my incontinence is getting worse. I used to be about to wear one period pad a day. Now it's two. And it's embarrassing.

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...